# SDR FDEA201011194633

- Difficulty date: November 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP "T" CAP FLOORBEAM MAIN CABIN STA 560, LBL 61-LBL 45 CUT OUT DAMAGED AREA, FABRICATED NEW FLOORBEAM REPAIR AND FILLER AND INSTALLED IAW SRM 53-10-8 AND SRM 51-30-2.
